MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the perceval plus heart valve and nitinol stent, model pvf-l, s/n # b22113, as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve and its component satisfied all material, visual, and performance standards required for a model pvf-l perceval plus heart valve at the time of manufacture and release.Based on the available information and since the device was not accessible for testing, it is not possible to draw a definitive root cause on the reported event.However, based on the document review performed, no manufacturing deficiencies were identified.Conduction disorders are common in patients with aortic valve diseases.As a result, it is common for patients to receive permanent pacemaker implantation after aortic valve replacement.Risk factors include preexisting conducting disease and preoperative aortic regurgitation.This event is, therefore, a known, inherent risk of the procedure, and it is listed among the potential adverse events in the perceval plus ifu.
 
Event or Problem Description
The manufacturer was informed of the following event through mantra study.Based on the information received, a perceval plus sutureless aortic heart valve size l was implanted in the patient through mini sternotomy on (b)(6) 2023.No concomitant procedure was performed.Reportedly, as of (b)(6) 2023, there was a complete heart block requiring permanent pacemaker to be implanted on (b)(6) 2023to resolve the event.Reportedly, tvp placement was also performed on (b)(6) 2023.As indicated in the study database, patient had a history of infective endocarditis which was resolved; congenital septal defect, heart murmur, bicuspid av, av stenosis, and nyha class ii.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key16685840
Report Number3019892983-2023-01010
Device Sequence Number12569219
Product Code LWR
UDI-Device Identifier00896208000818
UDI-Public(01)00896208000818(240)PVF-L(17)261007
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2023
Report Date (Section F) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/08/2023
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer03/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight79 KG